# SDR AALA202301175033

- Difficulty date: January 14, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323
- Aircraft serial: 33524
- Aircraft time: 32,889 hours, 3,807 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 8102212
- Condition: Uncontrollable
- Location: Cockpit Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB OUT UNABLE TO CONTROL FLIGHT DECK TEMPERATURE. FLIGHT RETURNED TO MIA LANDING SAFELY. REPLACED FLIGHT DECK TRIM AIR VALVE PER AMM 21-61-02. ACCOMPLISHED SATISFACTORY LEAK AND OPERATIONAL CHECKS.
